# SDR WX0A2025092932582

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 54,559 hours, 34,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EPSU TEST SHOWS BATTERY AT 10WL BAD / REMOVED AND REPLACED EPSU BATTERY AT FIN 10WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS CHECK GOOD."
